| Model Number |
71938-01 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reports their adc device is too hot to hold while charging.No further details are available at this time.There was no report of fire, smoke, explosion, or shock.Customer reports using the cable and adapter supplied by adc for use with the libre device.There was no report of death, serious injury, or mistreatment associated with this event.Issues involving thermal events occurring with adc freestyle libre and libre 2 readers is associated with report of corrections and removal number 2954323-02/09/23-001-c, submitted to the fda on 09-feb-23.Adc field action fa1005-2023 was issued to the us 09feb23.
Additional Manufacturer Narrative
The product has been requested back for an investigation and the customer agreed to return the device; however, at this time product has not yet been received.The most probable root causes associated with this failure mode are disconnected, faulty or damaged components or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.The dhrs (device history review) for the libre reader, cable and adapter was reviewed and the dhrs showed the products met specifications prior to release to distribution.If product is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description